zbMATH — the first resource for mathematics

\(C^ k\)-resolution of semialgebraic mappings, addendum to volume growth and entropy. (English) Zbl 0641.54037
[See also the preceding review.]
In this addendum the inequality (*) is proved with \(\ell /k\) instead of \(2\ell /k\) and examples are given to show that this improved inequality is sharp. From these results, it is then shown that for \(C^{\infty}\)- smooth maps \(v(f)=h(f)\).
Reviewer: D.Hurley

54H20 Topological dynamics (MSC2010)
54C70 Entropy in general topology
37A99 Ergodic theory
Full Text: DOI
[1] M. Coste,Ensembles semi-algébriques, Lecture Notes in Math.959, Springer-Verlag, Berlin, 1982, pp. 109–138.
[2] M. Gromov,Entropy, homology and semialgebraic geometry (after Y. Yomdin), Seminaire N. Bourbaki, Volume 1985–86, Exposé 663.
[3] Y. Yomdin,Volume growth and entropy, Isr. J. Math.57 (1987), 285–300 (this issue). · Zbl 0641.54036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.